Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 9, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jun 30, 2012, 4:37 PM CDT for Cameron County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2012, 4:37 PM CDT (21:37 UTC)
- Expired
- Jun 30, 2012, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 12 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 4:45 PM CDT | FLASH FLOOD | 3 Nw Brownsville, TX | SPOTTER REPORTS WATER IN THE STREETS AND RESACAS OUT OF THEIR BANKS AND OVER WALLS. FIVE INCHES OF RAIN TODAY. |
| Jun 30, 5:59 PM CDT | FLASH FLOOD | 2 Nw Brownsville, TX | PRICE ROAD IMPASSIBLE WITH AT LEAST A FOOT OF WATER OVER IT IN WESTERN BROWNSVILLE. |
| Jun 30, 6:43 PM CDT | FLASH FLOOD | Brownsville, TX | WATER IN A FEW HOMES IN DOWNTOWN BROWNSVILLE. RESACAS GETTING HIGH. PRICE ROAD MOSTLY CLOSED...BOCA CHICA CLOSED IN A FEW SPOTS. A FEW OTHER STREETS CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 9.6 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2903 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
851
WGUS54 KBRO 302137
FFWBRO
TXC061-302300-
/O.NEW.KBRO.FF.W.0009.120630T2137Z-120630T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
437 PM CDT SAT JUN 30 2012
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL CAMERON COUNTY IN DEEP SOUTH TEXAS...
THIS INCLUDES THE CITIES OF...OLMITO...BROWNSVILLE.
* UNTIL 600 PM CDT
* AT 435 PM CDT...RADAR INDICATED VERY HEAVY RAINFALL WAS ONCE AGAIN
INCREASING MAINLY IN WESTERN BROWNSVILLE...WITH RADAR RAINFALL RATES
OF UP TO TWO TO THREE INCHES PER HOUR. SPOTTERS REPORT STREET
FLOODING AND RISES IN RESACAS IN WESTERN BROWNSVILLE SINCE 400 PM.
THE ADDITIONAL HEAVY RAINFALL WILL AGGRAVATE EXISTING CONDITIONS AND
LIKELY LEAD TO FLASH FLOODING...MAINLY WEST OF THE EXPRESSWAY IN
BROWNSVILLE AND TOWARDS SAN PEDRO.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RANCHO
VIEJO AND SAN PEDRO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS!
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2585 9746 2588 9746 2588 9750 2589 9751
2588 9752 2593 9755 2594 9758 2596 9759
2596 9761 2598 9763 2602 9764 2605 9762
2602 9747 2585 9744
$$
JGG5 follow-up statements
907
WGUS74 KBRO 302154
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
454 PM CDT SAT JUN 30 2012
TXC061-302300-
/O.CON.KBRO.FF.W.0009.000000T0000Z-120630T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON TX-
454 PM CDT SAT JUN 30 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CAMERON
COUNTY UNTIL 600 PM CDT...
LOCATIONS AFFECTED INCLUDE...
OLMITO.
BROWNSVILLE.
AT 445 PM CDT...WEATHER SPOTTERS REPORTED WATER OVER THE ROADWAYS IN
WESTERN BROWNSVILLE NEAR SAN PEDRO. RESACAS WERE ALSO REPORTED TO BE
LEAVING THEIR BANKS IN THIS AREA. ADDITIONAL HEAVY RAINFALL IS
EXPECTED AND THAT IS EXPECTED TO AGGRAVATE THE ONGOING FLOODING AND
LEAD TO NEW FLOODING. SPOTTERS REPORT FIVE INCHES OF RAIN HAS FALLEN
THIS AFTERNOON IN THE AREA.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RANCHO VIEJO
AND SAN PEDRO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A POTENTIALLY DANGEROUS SITUATION FOR TRAVELERS IN THE AREA.
MOTORISTS SHOULD BE EXTREMELY VIGILANT TO THE POSSIBILITY OF WATER
OVER THE ROADWAYS...AND RECONSIDER TRAVEL PLANS THIS EVENING IF THEY
ARE NOT NECESSARY. EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING
AREAS AND INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO
NOT DRIVE THROUGH FLOODED ROADS!
&&
LAT...LON 2585 9746 2588 9746 2588 9750 2589 9751
2588 9752 2593 9755 2594 9758 2596 9759
2596 9761 2598 9763 2602 9764 2605 9762
2602 9747 2585 9744
$$
JGG743
WGUS54 KBRO 302249
FFWBRO
TXC061-010100-
/O.EXT.KBRO.FF.W.0009.000000T0000Z-120701T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
549 PM CDT SAT JUN 30 2012
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL CAMERON COUNTY IN DEEP SOUTH TEXAS...
THIS INCLUDES THE CITIES OF...OLMITO...BROWNSVILLE.
* UNTIL 800 PM CDT
* AT 548 PM CDT...HEAVY RAINFALL CONTINUES ACROSS WESTERN PORTIONS
OF BROWNSVILLE. RADAR ESTIMATES AND SPOTTER REPORTS INDICATE 4 TO 6
INCHES OF RAIN HAS FALLEN THIS AFTERNOON. ADDITIONAL HEAVY RAIN OF
ONE TO TWO INCHES IS POSSIBLE THROUGH 700 PM. EMERGENCY MANAGEMENT
REPORTS STREET CLOSURES IN THE CITY OF BROWNSVILLE...AND SPOTTERS
CONTINUE TO REPORT AREAS WHERE WATER COVERS THE ROADWAY. THE MOST
EXTENSIVE FLOODING IS EXPECTED MAINLY WEST OF THE EXPRESSWAY.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RANCHO
VIEJO AND SAN PEDRO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS!
&&
LAT...LON 2585 9746 2588 9746 2588 9750 2589 9751
2588 9752 2593 9755 2594 9758 2596 9759
2596 9761 2598 9763 2602 9764 2605 9762
2602 9747 2585 9744
$$
JGG345
WGUS74 KBRO 302303
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
603 PM CDT SAT JUN 30 2012
TXC061-010100-
/O.CON.KBRO.FF.W.0009.000000T0000Z-120701T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON TX-
603 PM CDT SAT JUN 30 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CAMERON
COUNTY UNTIL 800 PM CDT...
AT 601 PM CDT...AN OFF DUTY NWS EMPLOYEE REPORTED PRICE ROAD WAS
IMPASSIBLE IN WESTERN BROWNSVILLE WITH AROUND ONE FOOT OF WATER ON
IT. RADAR CONTINUES TO INDICATE HEAVY RAIN MOVING INTO THE AREA WITH
FIVE TO SIX INCHES OF RAIN ALREADY FALLEN. TRAVELING IN WESTERN
BROWNSVILLE AND NEARBY AREAS WILL BE POTENTIALLY DANGEROUS. IT MAY
CONTINUE TO RAIN IN THE AREA FOR AT LEAST A FEW MORE HOURS.
LOCATIONS AFFECTED INCLUDE...
OLMITO.
BROWNSVILLE.
SAN PEDRO.
NEVER ENTER AREAS WHERE WATER COVERS THE ROADWAY AS THE DEPTH MAY BE
TOO GREAT TO ALLOW SAFE PASSAGE. TURN AROUND...DONT DROWN.
LAT...LON 2585 9746 2588 9746 2588 9750 2589 9751
2588 9752 2593 9755 2594 9758 2596 9759
2596 9761 2598 9763 2602 9764 2605 9762
2602 9747 2585 9744
$$
JGG257
WGUS74 KBRO 302345
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
645 PM CDT SAT JUN 30 2012
TXC061-010100-
/O.CON.KBRO.FF.W.0009.000000T0000Z-120701T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON TX-
645 PM CDT SAT JUN 30 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CAMERON
COUNTY UNTIL 800 PM CDT...
LOCATIONS AFFECTED INCLUDE...
OLMITO.
BROWNSVILLE.
AT 644 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT WATER WAS IN A
FEW HOMES IN THE DOWNTOWN BROWNSVILLE AREA. PRICE ROAD IS CLOSED FOR
MOST OF ITS LENGTH...AND BOCA CHICA IS CLOSED IN PLACES ON THE WEST
SIDE OF TOWN. THE HEAVY RAIN HAS ENDED FOR THE MOMENT...BUT MORE
RAINFALL IS MOVING IN FROM THE SOUTHWEST AN AN ADDITIONAL HALF INCH
TO INCH OF RAIN REMAINS POSSIBLE...STARTING AT ABOUT 700 PM IN
SOUTHWESTERN BROWNSVILLE.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RANCHO VIEJO
AND SAN PEDRO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS!
&&
LAT...LON 2585 9746 2588 9746 2588 9750 2589 9751
2588 9752 2593 9755 2594 9758 2596 9759
2596 9761 2598 9763 2602 9764 2605 9762
2602 9747 2585 9744
$$
JGG339
WGUS74 KBRO 010057
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
757 PM CDT SAT JUN 30 2012
TXC061-010113-
/O.EXP.KBRO.FF.W.0009.000000T0000Z-120701T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON TX-
757 PM CDT SAT JUN 30 2012
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
CAMERON COUNTY WILL BE ALLOWED TO EXPIRE AT 800 PM CDT...
THE WARNING HAS BEEN REPLACED BY A FLOOD ADVISORY. IF ADDITIONAL
HEAVY RAINS OCCUR THIS EVENING FLASH FLOODING MAY QUICKLY REDEVELOP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2585 9746 2588 9746 2588 9750 2589 9751
2588 9752 2593 9755 2594 9758 2596 9759
2596 9761 2598 9763 2602 9764 2605 9762
2602 9747 2585 9744
$$
JGGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 1:43 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 30, 1:43 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 143 PM CDT SAT JUN 30 2012 .SHORT TERM /NOW THROUGH SUNDAY NIGHT/...SQUALL LINE RACING SOUTHWARD ACROSS THE COASTAL COUNTIES PRODUCED WIND GUSTS OF 35 TO 45KTS AS IT PASSED KHRL AND KBRO. DEEP MOISTURE AND IMPRESSIVE INSTABILITY HAVE KEPT THUNDERSTORM INVIGORATED...BUT STORMS HAVE NOT HAD QUITE THE HOLDING POWER DUE TO WEAK AND VARIABLE WINDS UP TO 25000 FEET. THE OUTFLOW BOUNDARY HAS STABILIZED THE REGION IN ITS WAKE FOR THE TIME BEING...BUT AREAS FURTHER INLAND HAVE SEEN LITTLE CLOUD COVER AND REMAIN UNSTABLE. SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED FOR THESE REGIONS THROUGH SUNSET. PRECIPITATION IS STILL EXPECTED TO CONTINUE THROUGH THE NEXT 36 HOURS DUE TO THE MID LEVEL LOW CURRENTLY OVERHEAD MOVING SLOWLY WESTWARD INTO MEXICO. CHANCES REMAIN ISOLATED FOR ALL AREAS THROUGH SUNDAY NIGHT. HIGHS TOMORROW WILL AGAIN REACH THE MID 90S TO AROUND 100. .LONG TERM /MONDAY THROUGH SATURDAY MORNING/...TROPICAL AIR MASS CHARACTERISTICS WILL PERSIST OVER THE CWA ON MONDAY...BUT AS H5 RIDGING AND SURFACE HIGH PRESSURE COME TO DOMINATE THE GULF OF MEXICO...MUCH OF THE UPCOMING WEEK WILL SEE SEASONAL WEATHER. TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL WITH A MODERATE ONSHORE WIND. COASTAL SHOWERS WILL KEEP ISOLATED POPS IN THE FORECAST. && .MARINE... TONIGHT THROUGH SUNDAY NIGHT...MARINE CONDITIONS ARE AGITATED AT THE MOMENT DUE TO THE SQUALL LINE PRODUCING GUSTY NORTH WINDS. AS THE LINE MOVES SOUTH AWAY FROM THE NW GULF...WINDS WILL SHIFT BACK TO THE SOUTHEAST AND RUN 15 TO 20 KNOTS. EXERCISE CAUTION WORDING IS EXPECTED...WITH POSSIBLE ADVISORIES FOR THE GULF WATERS LATE TONIGHT INTO TOMORROW WHEN WINDS REACH AROUND 20 KNOTS. SEAS WILL HOVER AROUND 3 TO 4 FEET THROUGH THE PERIOD. MONDAY THROUGH THURSDAY MORNING...THE LARGE SCALE PATTERN WILL BE DOMINATED BY SURFACE HIGH PRESSURE OVER MUCH OF THE GULF. TROPICAL MOISTURE WILL MOVE NORTH FROM THE SOUTHWEST GULF ON THE SYNOPTIC SCALE SOUTHEAST WINDS...PRODUCING PERIODS OF MARINE SHOWERS...BUT OTHERWISE EXPECT MODERATE SOUTHEAST WINDS AND MODERATE SEAS... EXCEPT FOR MONDAY WHEN WINDS AND SEAS WILL BE SLIGHTLY HIGHER AND POSSIBLY IN EXERCISE CAUTION TERRITORY. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 79 92 78 92 / 20 30 20 10 BROWNSVILLE 77 95 78 92 / 20 30 20 10 HARLINGEN 76 95 77 95 / 20 30 20 10 MCALLEN 76 98 78 95 / 20 30 20 10 RIO GRANDE CITY 76 100 78 96 / 20 30 20 10 SOUTH PADRE ISLAND 81 90 79 90 / 30 30 20 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 64/54/MARTINEZ
Hazardous weather outlook, Jun 30, 4:13 AM CDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 413 AM CDT SAT JUN 30 2012 TXZ248>257-011100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 413 AM CDT SAT JUN 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE LATE MORNING THROUGH LATE AFTERNOON HOURS. LOCALLY HEAVY RAINFALL IS POSSIBLE...PRODUCING PONDING OF WATER ON ROADS AND HIGHWAYS AND MINOR NUISANCE FLOODING IN POORLY DRAINING AND LOW-LYING AREAS. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A MODERATE RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-011100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 413 AM CDT SAT JUN 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. TOMASELLI
In the hours before
Special weather statement, Jun 30, 1:07 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 107 PM CDT SAT JUN 30 2012 TXZ253>257-301800- HIDALGO-INLAND CAMERON-INLAND WILLACY-COASTAL WILLACY-COASTAL CAMERON- 107 PM CDT SAT JUN 30 2012 ...THUNDERSTORMS WITH VERY STRONG GUSTY WINDS WILL AFFECT WILLACY... HIDALGO AND CAMERON COUNTIES... A LINE OF SHOWERS AND THUNDERSTORMS...MOVING SOUTH AT 20 MPH AND PRECEDED BY AN OUTFLOW BOUNDARY...WILL AFFECT HARLINGEN VALLEY AIRPORT...HARLINGEN...SAN BENITO...WESLACO...MCALLEN AND BROWNSVILLE UNTIL 145 PM CDT. GUSTY WINDS UP TO 50 MPH WILL OCCUR PRIMARILY JUST AHEAD OF THE THUNDERSTORM LINE. FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. IF CAUGHT OUTSIDE... CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. 54
Special weather statement, Jun 30, 1:08 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 108 PM CDT SAT JUN 30 2012 TXZ253>257-301845- HIDALGO-INLAND CAMERON-INLAND WILLACY-COASTAL WILLACY-COASTAL CAMERON- 108 PM CDT SAT JUN 30 2012 ...THUNDERSTORMS WITH VERY STRONG GUSTY WINDS WILL AFFECT WILLACY... HIDALGO AND CAMERON COUNTIES... A LINE OF SHOWERS AND THUNDERSTORMS...MOVING SOUTH AT 20 MPH AND PRECEDED BY AN OUTFLOW BOUNDARY...WILL AFFECT HARLINGEN VALLEY AIRPORT...HARLINGEN...SAN BENITO...WESLACO...MCALLEN AND BROWNSVILLE UNTIL 145 PM CDT. GUSTY WINDS UP TO 50 MPH WILL OCCUR PRIMARILY JUST AHEAD OF THE THUNDERSTORM LINE. FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. IF CAUGHT OUTSIDE... CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. 54
Special weather statement, Jun 30, 1:54 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 154 PM CDT SAT JUN 30 2012 TXZ253-301930- HIDALGO- 154 PM CDT SAT JUN 30 2012 ...THUNDERSTORMS WITH STRONG GUSTY WINDS WILL AFFECT HIDALGO COUNTY... SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER SOUTHERN HIDALGO COUNTY...AND WILL AFFECT MCALLEN AND WESLACO UNTIL 230 PM CDT. GUSTY WINDS UP TO 50 MPH MAY OCCUR. FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. ISOLATED STORMS MAY BECOME STRONG TO MARGINALLY SEVERE. IF CAUGHT OUTSIDE... CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. 54
Special weather statement, Jun 30, 2:18 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 218 PM CDT SAT JUN 30 2012 TXZ248-302000- ZAPATA- 218 PM CDT SAT JUN 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ZAPATA COUNTY... AT 217 PM...RADAR INDICATED STRONG THUNDERSTORMS FROM NEAR ZAPATA TO JUST SOUTH OF BUSTAMANTE. GUSTY WINDS TO 50 MPH AND BRIEF HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE. LOCATIONS IMPACTED INCLUDE....ZAPATA...BUSTAMANTE....SIESTA SHORES...MEDINA...LAS PALMAS AND FALCON LAKE ESTATES...UNTIL 300 PM CDT. JGG
Special weather statement, Jun 30, 3:21 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 321 PM CDT SAT JUN 30 2012 TXZ249-252-302100- JIM HOGG-STARR- 321 PM CDT SAT JUN 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG AND NORTHWESTERN STARR COUNTY UNTIL 400 PM... AT 319 PM...RADAR INDICATED STRONG THUNDERSTORMS NEAR VIBORAS...MOVING SLOWLY NORTHWESTWARD AT ABOUT 10 MPH. VERY HEAVY RAINFALL...GUSTY WINDS TO 45 MPH...AND CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE VIBORAS...EL SAUZ...AND GUERRA. JGG
Special weather statement, Jun 30, 3:23 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 323 PM CDT SAT JUN 30 2012 TXZ248-302100- ZAPATA- 323 PM CDT SAT JUN 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ZAPATA COUNTY... AT 322 PM...SPOTTERS REPORTED NICKEL SIZED HAIL IN ZAPATA. GUSTY WINDS OF 35 MPH AND ADDITIONAL HAIL UP TO AROUND NICKEL SIZE WILL BE POSSIBLE WITH STRONG THUNDERSTORMS OVER THE AREA. THE PRIMARY THREAT WITH THESE STORMS IS VERY HEAVY RAIN...AND A FLASH FLOOD WARNING IS IN EFFECT FOR THE ZAPATA AREA UNTIL 430 PM. JGG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 10:00 PM CDT | Small Craft Advisory for Winds | BRO | 6 hr | |
| Jun 30, 11:48 AM CDT | Special Marine Warning | BRO | 57 min | |
| Jun 30, 12:42 PM CDT | Special Marine Warning | BRO | 48 min | |
| Jun 30, 2:09 PM CDT | Areal Flood Advisory | BRO | Cameron | 66 min |
| Jun 30, 2:26 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 94 min |
| Jun 30, 2:50 PM CDT | Flash Flood Warning | BRO | Zapata | 100 min |
| Jun 30, 3:51 PM CDT | Areal Flood Advisory | BRO | Cameron | 84 min |
| Jun 30, 3:54 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 22 min |
| Jun 30, 4:22 PM CDT | Areal Flood Advisory | BRO | Starr, Zapata | 113 min |
| Jun 30, 5:03 PM CDT | Flash Flood Warning | BRO | Starr, Zapata | 87 min |
| Jun 30, 5:40 PM CDT | Flash Flood Warning | BRO | Zapata | 110 min |
| Jun 30, 6:26 PM CDT | Flash Flood Warning | BRO | Starr, Zapata | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.